MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO MEDICAL EQUIPMENT

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO MEDICAL EQUIPMENT
Model Number 860335
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
Philips received a complaint on the xper flex cardio 2010 rev-c-exchange indicating there was no audio.The device was not in use on a patient at the time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips technical support engineer (tse) went onsite to evaluate the device in question.The tc provided the customer with an exchange device to resolve the issue.The tc sent the original device for bench repair for further evaluation.At the bench, it was confirmed the device "does not" have sound coming from the speaker.Side note: the unit itself was pretty beat up and corroded, it also has the old revision speaker installed in it.After the device was exchanged with a new one, the customer's issues were resolved.The original device was evaluated at bench repair, and it was confirmed it had an old revision speaker with no sound.No further investigation or action is warranted at this time.

Brand Name
XPER FLEX CARDIO MEDICAL EQUIPMENT
Common Device Name
XPER FLEX CARDIO MEDICAL EQUIPMENT
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key20419306
Report Number1051786-2024-00013
Device Sequence Number8613058
Product Code MWI
UDI-Device Identifier00884838084926
UDI-Public(01)00884838084926
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860335
Device Catalogue Number860335
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown